# SDR SWAA990344

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Row 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND FLOOR TRACK LIGHTING LIGHT (NR 2 FROM FRONT) INOP.  REPAIRED WIRING AT ROW 2 LIGHT SOCKET, OP CKS OK PER MM.
